Souslin property in free topological groups on bicompacta
Matematičeskie zametki, Tome 34 (1983) no. 4, pp. 601-607
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_4_a10,
author = {M. G. Tkachenko},
title = {Souslin property in free topological groups on bicompacta},
journal = {Matemati\v{c}eskie zametki},
pages = {601--607},
year = {1983},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_4_a10/}
}
M. G. Tkachenko. Souslin property in free topological groups on bicompacta. Matematičeskie zametki, Tome 34 (1983) no. 4, pp. 601-607. http://geodesic.mathdoc.fr/item/MZM_1983_34_4_a10/